Table of Contents
International Journal of Partial Differential Equations
Volume 2014 (2014), Article ID 125821, 3 pages
http://dx.doi.org/10.1155/2014/125821
Research Article

A Note on the Painlevé Property of Coupled KdV Equations

Institute of Physics, National Academy of Sciences of Belarus, 220072 Minsk, Belarus

Received 25 October 2013; Accepted 9 January 2014; Published 19 February 2014

Academic Editor: Michael Grinfeld

Copyright © 2014 Sergei Sakovich. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sergei Sakovich, “A Note on the Painlevé Property of Coupled KdV Equations,” International Journal of Partial Differential Equations, vol. 2014, Article ID 125821, 3 pages, 2014. doi:10.1155/2014/125821